# SDR CALA2012012600051

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 40,774 hours, 15,250 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07670
- Part serial: RV115852
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 1,511 hours, 567 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN THE CLIMB THE "FILTER BYPASS" ILLUMINATED.  WHILE RETURNING BACK TO GUM THE "LOW PRESSURE" R CENTER FUEL PUMP ILLUMINATED.  REMOVED AND REPLACED NR 2 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34- 01.  ALSO REMOVED AND REPLACED NR 2 ENG FUEL FILTER IAW AMM 73-11-02, OPS & LEAK CHK GOOD.  FUEL QTY BITE TEST SHOWS NO FAULTS.  REF FIM 28-41-00- 810-801.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1352640  SN OFF 05852 SWITCH, ENGINE   OFF 29-7334-9-9001 5852 ON 29-7334-9-9001 5845.
